| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified common iliac artery.A 10.0mmx40mmx80cm (5f) sterling balloon catheter was advanced for dilation.However, during the second inflation at 6 atmospheres for 5 seconds, the balloon ruptured.The device was removed without any problem and the procedure was completed with a different device.There were no patient complications reported and patient condition was good.